# SDR ASAA2013040294324

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 451 hours, 137 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Nr1 Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, OIL FILTER BYPASS ILLUMINATED.  WITH MAINT MESSAGE 79-31121, PERFORM FIM 79-21, TASK 806. REF SAME FIM, PERFORMED STEP G AT SCAVENGE OIL FILTER CLOGGING TRANSMITTER RECEPTACLE, DP0703, PINS 1702, .478 MEG OHMS. SHOULD BE LESS THAN 5 OHMS. S125 BAD.  R & R OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  REPLACED SCAVENGE OIL FILTER ELEMENT IAW AMM 79-21-06. CONFIRMED FAULT CLEARED IAW FIM TASK 79-21- 806.  PERFORMED IDLE LEAK CK.  LEAK CK GOOD.  OK FOR SERVICE.
